Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some fourth degree integration formulas for simplexes

Author: A. H. Stroud
Journal: Math. Comp. 30 (1976), 291-294
MSC: Primary 65D30
MathSciNet review: 0391484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A fourth degree integration formula is given for the n-dimensional simplex for $n = 3,4,5,6,7,8,10,11,12$. The formula contains $({n^2} + 3n + 4)/2$ points.

References [Enhancements On Off] (What's this?)

    T. M. BYKOVA, "Cubature formulas for computing triple integrals which are exact for fourth degree polynomials and have eleven nodes," Vesci Akad. Navuk BSSR Ser Fīz.-Mat. Navuk, no. 1, v. 1970, pp. 51-54. (Russian)
  • R. Lauffer, Interpolation mehrfacher Integrale, Arch. Math. 6 (1955), 159–164 (German). MR 68307, DOI
  • J. N. Lyness and D. Jespersen, Moderate degree symmetric quadrature rules for the triangle, J. Inst. Math. Appl. 15 (1975), 19–32. MR 378368
  • A. H. Stroud, Approximate calculation of multiple integrals, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1971. Prentice-Hall Series in Automatic Computation. MR 0327006

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Numerical integration, integration formulas, simplexes
Article copyright: © Copyright 1976 American Mathematical Society